# SDR AALA202303245885

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,801 hours, 12,158 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: AR47541
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN USING HANDLE. MUST USE FLIGHT DECK DOOR SWITCH TO OPEN. MAINTENANCE FOUND THE FLIGHT DECK DOOR LATCH MECHAISM BROKEN AT THE CENTER LATCH ASSEMBLY AND REPLACED THE DOOR LATCH MECHANISM PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK.
